Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Is it OK to take vyvanse and magic mushrooms together ?

I m 18yrs old, about 5ft 9in. And weigh 117lbs, I take vyvanse (50mg) since nov. 2010- to present day. i was was wondering if mixing those to drugs could lead to death or other complecations, also what would happen if I took vyvanse at 3pm and then shrooms around 11pm. I already know just about everything on vyvane and adhd , and did some reasearch on magic mushrooms, and now deciding to ask an expert . :)
Asked On : Mon, 15 Aug 2011
Answers:  1 Views:  1404
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Orthopaedic Surgeon 's  Response
Welcome to Healthcare Magic
You must avoid taking these two together because both have effect on Serotonin pathways and cause excess symptoms leading to insomnia, restlessness, hyperactivity, also serotonin syndrome with blood pressure changes, diarrhoea, etc. It is best you avoid taking magic mushrooms when you are on ADHD medication.
Answered: Mon, 15 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor